Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pulmonology
Volume 2012 (2012), Article ID 465389, 3 pages
http://dx.doi.org/10.1155/2012/465389
Case Report

Acute Respiratory Distress Syndrome and Hepatotoxicity Associated with Single Dose Nitrofurantoin Use

1Department of Internal Medicine, Adnan Menderes University Medical Faculty, Aydin, Turkey
2Department of Chest Diseases, Adnan Menderes University Medical Faculty, Aydin, Turkey
3Division of Gastroenterology, Adnan Menderes University Medical Faculty, Aydin, Turkey
4Department of Pathology, Adnan Menderes University Medical Faculty, Aydin, Turkey

Received 29 September 2012; Accepted 6 November 2012

Academic Editors: J. Murchison and N. Yoshimura

Copyright © 2012 Gokhan Sargın et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gokhan Sargın, Osman Elbek, Cem Balantekin, İbrahim Meteoglu, and Nil Culhacı, “Acute Respiratory Distress Syndrome and Hepatotoxicity Associated with Single Dose Nitrofurantoin Use,” Case Reports in Pulmonology, vol. 2012, Article ID 465389, 3 pages, 2012. doi:10.1155/2012/465389